A mixed finite element method for a strongly nonlinear second-order elliptic problem

F. A. Milner, Eun-Jae Park

Research output: Contribution to journalArticle

35 Citations (Scopus)

Abstract

The approximation of the solution of the first boundary value problem for a strongly nonlinear second-order elliptic problem in divergence form by the mixed finite element method is considered. Existence and uniqueness of the approximation are proved and optimal error estimates in L2 are established for both the scalar and vector functions approximated by the method. Error estimates are also derived in U, 2 < q < +∞.

Original languageEnglish
Pages (from-to)973-988
Number of pages16
JournalMathematics of Computation
Volume64
Issue number211
DOIs
Publication statusPublished - 1995 Jan 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A mixed finite element method for a strongly nonlinear second-order elliptic problem'. Together they form a unique fingerprint.

  • Cite this